Noether's theorem for control problems on time scales

Agnieszka Malinowska , M. R. S. Ammi

Abstract

n/a
Author Agnieszka Malinowska (FCS / DM)
Agnieszka Malinowska,,
- Department of Mathematics
, M. R. S. Ammi
M. R. S. Ammi,,
-
Journal seriesINTERNATIONAL JOURNAL OF DIFFERENCE EQUATIONS, ISSN 0973-6069, (B 9 pkt)
Issue year2014
Vol9
No1
Pages87-100
URL https://arxiv.org/pdf/1406.0705v1.pdf
Internal identifier000033626
Languageen angielski
LicenseOther; published final; ; with publication
Score (nominal)9
Score sourcejournalList
ScoreBUT score = 9.0, 21-12-2018, manual
Ministerial score = 9.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 9.0, 20-01-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?